# SDR AALA20170924004

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 74,463 hours, 9,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 41491
- Condition: Inoperative
- Location: Cabin
- Part time: 33,843 hours, 8,052 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT THE R3 DOOR  IS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY (PACK) PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
